Since i last wrote, that i had started developing a body rash and dry mouth and eyes, in end dec 17 my oncologist, did not put me on any preventive medicine. Instead he stopped all the vitamins and anti fungal for some time to see whether that was interacting with Ibrutinib. My condition became worse day by day and very soon i developed a full blown fungal infection in my mouth and obviously in my body as well. A fever started developing, and that is when he made me stop taking Ibrutinib - on the 22 jan 18. Whilst my fever went soon enough, my dry mouth dry eyes and mouth fungal infection is still continuing, and I am miserable. Also i have steadily lost weight day by day, I am on an Itraconazole 200 mg tablet daily. I am not sure why the dry mouth and dry eyes have not gone, despite being off ibrutinib for nearly three weeks, Do you think this has moved to symptoms like Sjogrens syndrome, which is quite devastating to know since it does not have a cure. i will have to cure this fungal infection as top priority.
My questions to any are- have anyone faced the same situation and what has helped ?
When do i go back on Ibrutinib- ? will the dry mouth and eyes go after i start using ibrutinib ?
Any help will be motivating.